# SDR P6UR201912174001

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: General aviation
- Filed by: Pro Star Aviation, LLC, repair station P6UR006Y
- Aircraft: N454NG
- Make and model: Pilats PC1247E
- Aircraft serial: 1454
- Aircraft time: 1,731 hours, 1,669 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Motor
- Part number: 9859912249
- Part serial: KTA28102481
- Condition: Malfunctioned
- Location: Rudder
- Part time: 1,731 hours, 1,669 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM STICKS INTERMITTENTLY WITH YAW DAMPER ENGAGED. RUDDER TRIM STICKS "NOSE RIGHT". REPLACED TRIM ADAPTER PER PILATUS SB 27-024 WHICH INSTALLS PILATUS KIT P/N 500.15.12.064 WHICH INCLUDES NEW TRIM ADAPTER P/N 527.40.12.424
